| || |
Has anyone out there experienced headaches and migrains after quitting hydrocodone? I seem to remember that was the reason for getting addicted to them in the first place.
Headaches are common after quitting.If they last for more then 10 days after quitting then see your doctor.Stay off the pills the tylenol will give you headaches too.....Dave
Friday will be 28 days since I took a painkiller,but the migraines started about 10 days before I Quit,so a total of 5 weeks with these migrains. I've been to the doc and he has given me AXERT and ZOMIG,they work great. I'm tired of the migrains waking me up in the middle of the night. I usually get them between Sept & Nov. But they only last about 2 weeks. Is it stress? Change of season? Did I mess up brain chemistry by taking painkillers for years?
September to the end of November is a nasty allergy season
Leaves with mold growing under them,
People raking and leave blowing them sends mold spores flying everywhere,
RAGWEED season,the bright yellow "feather" like plants growing everywhere
More dead plant material flying through the air,due to more wind.
Rainy times causing more mold spores in the air..
Try any OTC antihistaime to fight symptons til season is over.If they elimniate problems...chances are you have "seasonal Allergies".
Decongestants are NOT healthy for anyone with H.B.P. or heart problems...
Best of luck...